中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-4 of 4)

Items/Page:    Sort:
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
on approximation of laplacian eigenproblem over a regular hexagon with zero boundary conditions [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004-01-01, 卷号: 22, 期号: 2, 页码: 275-286
Sun JC
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace